# SDR UALA2011011900306

- Difficulty date: January 18, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 39,873 hours, 5,011 cycles
- Engine: Pwa PW40903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 9002167
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S WIPER MALFUNCTION.  REPLACED WIPER ARM ASSY PER MM.
